Affine transformation theory of the cuspidal cubics

Simonds, Eugene Francis Affine transformation theory of the cuspidal cubics. Brisbane: University of Queensland Press, 1953.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Read with bookreader  QA381_S495_1953_v1no3.pdf Full text application/pdf 1.73MB 21
Author Simonds, Eugene Francis
Title Affine transformation theory of the cuspidal cubics
Place of Publication Brisbane
Publisher University of Queensland Press
Publication year 1953
Sub-type Other
Open Access Status File (Publisher version)
Volume v. 1 no. 3.
Series Papers (University of Queensland. Dept. of Mathematics) ; v. 1 no. 3.
Language eng
Total number of pages 27
Subjects 01 Mathematical Sciences
Keyword Differential invariants
Transformations (Mathematics)
Q-Index Code AX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Book
Collection: UQ Library - Digitised Materials - open access
Citation counts: Google Scholar Search Google Scholar
Created: Mon, 15 Nov 2010, 13:33:31 EST by Stacey van Groll on behalf of Social Sciences and Humanities Library Service